Mono-multi bipartite Ramsey numbers, designs, and matrices

Balister, P. and Gyárfás, András and Lehel, Jenő and Schelp, R. (2006) Mono-multi bipartite Ramsey numbers, designs, and matrices. Journal of Combinatorial Theory Series A, 113 (1). pp. 101-112.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:27
Last Modified: 11 Dec 2012 15:27
URI: http://eprints.sztaki.hu/id/eprint/4635

Update Item Update Item